International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 219-224

On the semi-inner product in locally convex spaces

Shih-Sen Chang,1 Yu-Qing Chen,1 and Byung Soo Lee2

1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, Kyungsung University, Pusan 608-736, Korea

Received 15 March 1995; Revised 20 June 1995

Copyright © 1997 Shih-Sen Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to introduce the concept of semi-inner products in locally convex spaces and to give some basic properties.